Hi everyone, i'm looking forward to sharing and...Hi everyone, I'm looking forward to sharing and learning better ways to manage pain. As I grow older it seems to get more challenging. After 20 plus years of ulcerative colitis, I developed degenerative disc disease and a few years after that fibromyalgia. I was told that the many regiments of prednisone were behind most of my problems. That and stress of course. In 2005 my fingers began to dry, crack and peel. Many days I would go to work with Band-Aids on most of my fingers. Not only was it very painful it was also embarrassing. After seeing a dermatologist he labeled it psoriasis and gave me a cream which helped but didn't stop my fingers from peeling. My UC continued to worsen and my doctor suggested I consider having a colonectomy.Finally in 2012 after a few rounds of remicade (I was sick with colds and such the whole time) I decided to go to a holistic clinic. The first thing I did was check for allergies. After the process of elimination I discovered I had several food sensitivities. I cut out gluten and within a few weeks my fingers were back to normal! I have been on Lyrica for approx 3 months. He also added meloxicam. Now.....my fingers are peeling and a place on the back of my neck too. Also my colon is becoming irritated. Has anyone else experienced anything like this? The lyrics seems to help with energy. I discontinued the meloxicam. I just can't risk getting my colon flared up. Thank you, Tena Add comment Follow a Care Guide Be a Care Guide
- Anyone get tooth pain with flonase? I went to the dentist and he could not find anything wrong with the tooth. I was taking nasalcort but ran out so I stated the flonase i had sitting around. It seems to dry my nose out out the more I use it so I wonder if the drying out of my nose may be...
- I believe I got UTI after using flonase. Last test negative, but I still have frequent trips to bathroom day and night. I'm off all allergy medicines and my head has much pressure. Afraid to try a different allergy med.
- Hello! Have been using Flonase for a year to manage my sinuses. Sudden onset of double vision occurred 3 days ago in sixth nerve affecting left eye moving outward. MRI and other causes ruled as negative. Does this get better if you stop Flonase? Anyone else have that experience? I'm 65 years old.
- I seem to have GERD/reflux triggering an asthma type response (doc and I have been working on troubleshooting this for a few years now); was given Rx for Qvar & Flonase along with running through the various types of acid reducers and blockers to minimize reflux activity. This past six months in...
- Took a generic brand of flonase 2 month ago, severe anxiety that starting to affect my life. When will this be over.
Related support groups
- Support group for people who have Fibromyalgia (588 members)
- Support group for people who have Intervertebral Disc Degeneration (19 members)
- Support group for people who have Eczema (154 members)
- Support group for people who take Lyrica (632 members)
- Support group for people who take Estradiol (70 members)
- Support group for people who take Fluoxetine (161 members)
- Support group for people who take Flonase (244 members)
Related care guides (you can follow for advice)
- Care guide for people who have Fibromyalgia
- Care guide for people who have Intervertebral Disc Degeneration
- Care guide for people who have Eczema
- Care guide for people who take Lyrica
- Care guide for people who take Estradiol
- Care guide for people who take Fluoxetine
- Care guide for people who take Flonase